Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    The Bivariate Transmuted Family of Distributions: Theory and Applications

    Jumanah Ahmed Darwish, Lutfiah Ismail Al turk, Muhammad Qaiser Shahbaz*

    Computer Systems Science and Engineering, Vol.36, No.1, pp. 131-144, 2021, DOI:10.32604/csse.2021.014764

    Abstract The bivariate distributions are useful in simultaneous modeling of two random variables. These distributions provide a way to model models. The bivariate families of distributions are not much widely explored and in this article a new family of bivariate distributions is proposed. The new family will extend the univariate transmuted family of distributions and will be helpful in modeling complex joint phenomenon. Statistical properties of the new family of distributions are explored which include marginal and conditional distributions, conditional moments, product and ratio moments, bivariate reliability and bivariate hazard rate functions. The maximum likelihood estimation (MLE)… More >

Displaying 1-10 on page 1 of 1. Per Page